# SDR AALA960692

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N887AA
- Make and model: Boeing 727223
- Aircraft serial: 21526
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 1169
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON FLOOR AROUND PLUMBING THROUGH FITTINGS FORWARD OF STATION 1183,LEFT LAV.  INSTALLED DOUBLER PER SRM 51-40-2.  (M)
